# SDR BB05100

- Difficulty date: November 22, 2005
- Submitted: November 22, 2005
- Operation: Air carrier
- Aircraft: N656US
- Make and model: Boeing 767-200
- Aircraft serial: 26847
- Engine: Ge CF6*
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, LEFT ENGINE COMPRESSOR STALL.  REDUCED LEFT ENGINE THRUST TO IDLE AND RETURNED TO FIELD AMS.  MAINTENANCE ACTION PENDING.  (OPEN)
